# SDR UPS07851061

- Difficulty date: October 11, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT ELEVATOR MIDDLE LWR SKIN HAS OIL CANNING.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RT ELEVATOR STA XE 103.2 IAW SRM 55-02-01 FIG 1.
